# SDR SWIA202503310029

- Difficulty date: March 29, 2025
- Submitted: March 31, 2025
- Operation: Air carrier
- Aircraft: N718SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10184
- Aircraft time: 50,735 hours, 33,517 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Chafed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFING FOUND ON STGR 7 AT FS1144.00-1162.00 (FILED CLOSED)COMPLIED WITH PERMANENT REPAIR ON R/H STGR 7 AT FS1144.00-1162.00 IN REFERENCE TO CRJ700 SRM 53-00-03-21 AND REO 670-53-61-292 REV E.
